Skip to content

    Announcements

    Exciting News for WebMD Members!

    We've been busy behind the scenes building new message boards for you. You'll have new and easier ways to find messages, connect with others, and share your stories.

    And, this will all be available on your smartphone or other mobile device!

    What Do You Need to Do?

    The message board you're used to will be closing in the coming weeks. While many of your boards will be making the move to our new home, your posts will not. Want to keep a discussion going? Save posts you want to continue (this includes your member profile story), so that you can re-post them in the new message boards.

    Keep an eye here and on your email inbox, we'll be back in touch soon to give you all the information you need!


    Yours in health,
    WebMD Message Boards Management

    Used a condom but now i have a swollen lymph node Read more: Sexually Transmitted Diseases Forum - Used a condom but now i have a swollen lymph node
    avatar
    An_249362 posted:
    Ok the last time I had sex about a month and half ago. I had sex and I used a condom and I didn't masturbate until this past week week (going through some personal issues). This past week I noticed the area between my thigh and my stomach on my left side was a bit swollen and I was having watery discharge from my penis while I was having bowel movements. I thought the discharge was because maybe I haven't masturbated in a while do I did but. This morning I looked at my boxers and I saw a small stain. What could this be? I'm very nervous and scared.


    Reply
     
    avatar
    fcl responded:
    If I were you I'd see my doctor immediately. This could be caused by a number of things. What kind of a stain? Are you having any pain? Any swelling in your scrotum?
    There's nothing inherently dirty about sex, but if you try real hard and use your imagination you can overcome that.
     
    avatar
    joejensen replied to fcl's response:
    No pain and no swelling. It looked like a semen stain.


    Helpful Tips

    Difficulty having an orgasm?Expert
    Try reading Becoming Orgasmic: A Sexual and Personal Growth Program for Women by Julia Heiman , Joseph Ph.D. LoPiccolo and David ... More
    Was this Helpful?
    6 of 9 found this helpful

    Related Drug Reviews

    • Drug Name User Reviews

    Report Problems With Your Medications to the FDA

    FDAYou are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.

    For more information, visit Dr. Becker-Phelps' website